# SDR DALA2018100805917

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 13,295 hours, 1,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON FLAP TRACK FIXED FAIRING MISSING AT LOCATION 631 AB RIGHT WING. REPLACED RIGHT FLAP TRACK FAIRING COVER. LP 5204142
